# SDR AUS20021002

- Difficulty date: September 6, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 272T3100411
- Condition: Cracked
- Location: Hydraulic System
- Component: Hydraulic System
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LH HYDRAULIC SYSTEM HYDRAULIC PIPE TO HEAT EXCHANGER LOCATEDUNDER THE SAILBAOT FAIRING CRACKED. LOSS OF LH HYDRAULIC SYSTEM FLUID. LH HYDRAULIC CASE DRAIN FILTER CONTAMINATED.
